Oscillation criteria of solutions for a new class of impulsive parabolic equations with delay
by Wanli Yang; Junhong Liu; Suwen Zheng; Lifeng Li
International Journal of Advanced Mechatronic Systems (IJAMECHS), Vol. 5, No. 1, 2013

Abstract: In this present paper, we study a class of non-linear impulsive partial differential parabolic equations. We first consider the case of one delay and two delays with forced term, then consider the case without forced term. Some sufficient conditions for the oscillation of solutions of relevant equations are obtained by using Green formula, Jesen inequalities and impulsive delay differential inequalities.

Online publication date: Sat, 12-Jul-2014

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Advanced Mechatronic Systems (IJAMECHS):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com